MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80071-DF
Medical Device Problem Codes Crack (1135); Leak/Splash (1354); Mechanical Problem (1384); Device Operates Differently Than Expected (2913); Material Integrity Problem (2978); Physical Property Issue (3008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported filter cracking issue could not be confirmed.The infusion nurse manager at the user facility reported to zyno medical on 05/14/2018 that "i have discarded those defective tubings.If i have anymore trouble going forward, i will save those and send you all the correct information".No investigation was performed as no affected set was saved.Correction: the infusion nurse manager reported that the affected set has a lot# of a2-80071-df.This should be model number of the set.The lot# information is unknown upon following up with this representative.
 
Event or Problem Description
A distributor representative reported a filter crack issue to zyno medical on 05/10/2018: "i have a customer that is having problems with her tubing.She is going to send in some defective sets to zyno".Information from the user facility was forwarded to zyno medical: "i had one tubing with a filter lot #a2-80071-df that was defected.The filter exploded as i was flushing the tubing".On 05/11/2018 the distributor representative forwarded additional information to zyno medical: "i tried those steps several times, but that did not help.I was infusing orencia.It had 3 defective tubings sets.But i have never had this issue ever before with any of my drugs.I prime the lines outside the pump then place it in the pump.It runs for about 15 minutes then it alarms occlusion.After flushing the iv i run the pump again with no success.I also have tried to infuse via gravity and there is no flow.The occlusion is in the filter.There was not any harm to the patient".Zyno medical followed up with the user facility representative who is an infusion nurse manager on 05/14/2018 and received the response as "the dates of the incidents were on (b)(6).The lot number is the same one as seen below.Lot #a2-80071-df.I had 3 defective sets.What happens is that the filter becomes clogged or at least refuses to drip on or off the pump.I end up having to change the tubing to get a new line to continue the infusion.I never prime the tubing in the pump".No patient harm or injury occurred for this case.No other patient information is available.Lot information and expiration date information are unknown.This mdr is addressing the one out of the 3 affected sets reported.The event for this incident is either (b)(6) 2018 as the reporter did not specify.The other two incidents are reported under mdr# 3006575795-2018-00041 and 3006575795-2018-00043.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key7542019
Report Number3006575795-2018-00042
Device Sequence Number11217217
Product Code FPA
UDI-Device Identifier00814371020075
UDI-Public00814371020075
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2-80071-DF
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1